MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR
Catalog Number 101/870/070CZ
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there have been problems with cuff leakage.It seems to be an issue with the valves to the cuff tube.When the cuff pressure gauge is connected it seems to work, but when disconnected, a leakage occurs.The cuffs themselves do not seem defective.There have been several patients who had to be changed frequently due to this reason.The cannulas that were replaced earlier have been retained and cuffed overnight without any leakage.They lose 5-10 cm h2o when connected to the cuff pressure gauge, but it seems to be a known issue.In some cases, the ward stuff, kept the cuff pressure gauge connected constantly.It is believed that this concerns operational errors.Photo of the sample has been provided.There was patient involvement.Associated complaint documented (b)(4).
 
Additional Manufacturer Narrative
D1 - brand name, d2a - common device name, d2b - procode, d4 - expiration date, d4 - primary udi number, h4 - device mfg date, and h5 - labeled for single use: correction d9: date returned to mfg.: 6/30/2025 h3 and h6.Codes: updated.Device evaluation: the suspected device was received in used condition in a plastic bag without its original packaging.Under visual inspection the device appeared to be in good condition.During the manufacturing process the devices are 100% inflation tested which includes inflating each device cuff and leaving for a 12-hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.The inflation test was repeated on the device received.It was confirmed that after 12 hours the cuff was still fully inflated.The complaint could not be confirmed/replicated.A device history record (dhr) review showed one complaint was received against the reported lot number describing a different issue and has been confirmed.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
FR  753 01
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22126466
Report Number3012307300-2025-06452
Device Sequence Number7484505
Product Code BTC
UDI-Device Identifier15019517076202
UDI-Public(01)15019517076202(17)291025(10)6004213
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/070CZ
Device Lot Number6004213
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown